# SDR DL72W960926

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.3750 INCH CRACK IN LIGHTNING HOLE OF LT LOWER TORQUE BOX WEB, STA 1263, TOP HOLE.  REPAIR PER M/M 53-11-0.
